| Model Number |
3CX*NX19RE |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, there was a plasma leakage.No health consequences or impact.Product was not changed out.Procedure completed successfully.
Additional Manufacturer Narrative
Terumo will not receive the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on may 09, 2024.Upon further investigation of the reported event, the following information is new and/or changed: d1 (corrected brand name) d2a (corrected common device name) d4 (added expiration date & updated primary unique device identifier) h2 (follow-up due to correction and additional information) h4 (device manufacture date) all available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: e1 (reporter name and address - corrected address line 1 and zip code).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to correction and additional information).H6 (identification of evaluation codes 11, 3331, 4114, 3221, 4315).The affected sample was not returned for evaluation and photos were not provided; therefore, a thorough investigation could not be performed, and a root cause could not be determined.A representative retention sample from the same manufactured lot was obtained and tested.No foaming was observed during the test.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.